Related Questions

My resting heart rate increased by 15 while taking arthrotec (diclofenac and misoprostol). Should I be concerned?

Common sense with ri. Go down to the drugstore and check your blood pressure and pulse daily for a week without it. Write it down. (with your doctor's permission) and then do this while taking arthrotec (diclofenac and misoprostol). Then review it with your doctor. It could be nothing or a problem, depending on what your cardiac system is to begin with. Read more...

Resting heart rate increased at 100 BPM its annoying me and im on dostinex (cabergoline) since 2 weeks. Should I worry? Should I go to the hospital?

Call your prescriber. Usually people do not feel increases in their heart rate. It is more likely that the heart rate increase is a marker of something else happening as a side effect of the medication such as the common side effect of blood pressure lowering. There is nothing dangerous about this level of heart rate temporarily . Call your doctor and schedule an appointment to discuss it. Read more...

I keep coughing and I have a severe head cold with an avg. Resting heart rate of 110. I am scared about cardiac arrest, should I go back to a doc?

No worries. Young people can generally tolerate HR elevations like this for many days, especially if they are associated with medications like cough medicine or decongestants. . Read more...